# SDR QXEA0001677

- Difficulty date: June 12, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FRAME 13815A AT STRINGER 4 AND 74 HAVE CORRODING NUT PLATES.  REPAIRED IAW FOKKER SRM 51-10-04, PARAGRAPH 4 B2 AND 4C AND SRM 51-31-01.
